# SDR 03FDEA00850

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 52,409 hours, 43,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01,1) IN STR 27L BS 720F + 13 STR 27L BS 720F + 13 FOUND TO BE OUT OF LIMITS.  REMOVED STR 27L FROM 720E + 10 TO 720F + 18.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS, ALL WORK DONE IAW SRM 53-10-3.  REINSTALLED GASPER AIR FAN, REMOVED FOR ACCESS AND FUNCTIONAL CHECKED.  FUNCTIONAL CHECK GOOD.  DONE IAW SRM 51-30-2, EXTRUSION BAC1498-131  LOT 504089 AND BAC 1498-147 LOT 504090.
